# SDR A6WA201040358

- Difficulty date: May 13, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 17,504 hours, 16,394 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Separator
- Part number: 601R3713825
- Condition: Chafed
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DIVIDER PLATES ARE KNIFE EDGED AND CHAFED, R & R DIVIDER PLATES PN 601R37138-27 AND 601R37138-25 IAW SRM 51-42-06, 51-42-13 AND 51-40-11.
